Posted by: Anonymous | 2009-04-21

Gaining weight

Since i have tried using nu istrate injection ihave started gaining a lot of weight

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Some weight gain can be expected when using hormonal methods of contraception, including the injection. It is not clearly understood why this occurs. It is also not consistently the same for each person - some gain only a little while others gain more. An increase in appetite is fairly common and if this appetitie is 'fed' with high fat, high kilojoule foods, weight gain can be substantial. You can try to increase your proteins, reduce fat and carbohydrates. The method is very, very effective for contraception and side effects should be managed. See your medical practitioner or dietician for further advice if necessary.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-04-28

i am 24 years old &  have been struggling to put on weight since high school. how can i gain weight?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.